학교소개

Publicaitons

HOME > Publications >Papers

Papers

Papers 게시판
Ulrich bundles on smooth projective varieties of minimal degree, Proceedings of the American Mathematical Society, In press, corrected proof, Available online 14 June 2019, Aprodu, Marian; Huh, Sukmoon; Malaspina, Francesco; Pons-Llopis, Joan
Arithmetic properties for the minus space of weakly holomorphic modular forms, Journal of Number Theory, volume 196 (2019), 306-339, Soyoung Choi; Chang Heon Kim; Kyung Seung Lee
Rationality and p-adic properties of reduced forms of half-integral weight, Journal of Number Theory, volume 204 (2019), 446-470, Suh Hyun Choi; Chang Heon Kim; Yeong-Wook Kwon; Kyu-Hwan Lee
Representations of Bell-Type Quaternary Quadratic Forms, Results in Mathematics, published online(2019), Chang Heon Kim; Kyoungmin Kim; Soonhak Kwon; Yeong-Wook Kwon
Modularity of Galois traces of Weber’s resolvents, Journal of Number Theory, Volume 203, October 2019, Pages 249-275, Ho yun Jung; Chang Heon Kim; Soonhak Kwon; Yeong-Wook Kwon
Partially APN Boolean functions and classes of functions that are not APN infinitely often, Cryptography and Communications, published online(2019), Lilya Budaghyan; Nikolay S. Kaleyski; Soonhak Kwon; Constanza Riera; Pantelimon Stanica
On the Cipolla–Lehmer type algorithms in finite fields, AAECC (2019) 30, 135–145., Gook Hwa Cho; Byeonghwan Go; Chang Heon Kim; Namhun Koo; Soonhak Kwon
Logarithmic co-Higgs bundles, Mediterranean Journal of Mathematics, Vo. 16, no. 1, February 2019, 23 pages, Edoardo Ballico; Sukmoon Huh
2-nilpotent co-Higgs structures, Manuscripta Mathematica, Vol. 159, no. 3, 39-56, Edoardo Ballico; Huh, Sukmoon
aCM sheaves on the double plane, Transactions of the American Mathematical Society, Vol. 372, 12 April 2019, pages 1783-1816 Edoardo Ballico; Sukmoon Huh; Francesco Malaspina; Joan Pons-Llopis
Existence of nontrivial logarithmic co-Higgs structure on curves, International Journal of Mathematics, Vol. 30, no.5, 16 May 2019, 26pages, Edoardo Ballico; Sukmoon Huh
Inequalities for the Wasserstein mean of positive definite matrices, Linear Algebra and its Applications, USA, Volume 576, 1 September 2019, Pages 108-123, Rajendra Bhatia; Tanvi Jain; Lim, Yongdo
A subspace SQP method for equality constrained, Computational Optimization and Applications, Volume 74, 1 September 2019, Pages 177-194, Jae Hwa Lee; Yoon Mo Jung; Ya-xiang Yuan; Sangwoon Yun
Enhanced clustering and ACO-based multiple mobile sinks for efficiency improvement of Wireless Sensor Networks, Computer Networks, Volume 160, 1 September 2019, Pages 33-40, Muralitharan Krishnan; Sangwoon Yun; Yoon Mo Jung
Gradient projection methods for the n-coupling problem, Journal of the Korean Mathematical Society, Volume 56, 1 July 2019, Pages 1001-1016, Sangho Kum; Sangwoon Yun
A mathematical model for the 3D location estimation of 2D echocardiography data, Applied Mathematics Letters, Volume 88, 1 February 2019, Pages 186-192, Chi Young Ahn; Sangwoon Yun
Linear Operators That Preserve the Genus of a Graph, Mathematics, 2019, 7(4), 312, LeRoy B. Beasley; Jeong Han Kim; Seok-Zun Song
Reverse plane partitions of skew staircase shapes and q-Euler numbers, Journal of Combinatorial Theory, Series A, Volume 168, November 2019, Pages 120-163, Byung-Hak Hwang; Jang Soo Kim; Meesue Yoo; Sun-mi Yun
Hook length property of d-complete posets via q-integrals, Journal of Combinatorial Theory, Series A, Volume 162, February 2019, Pages 167-221, Jang Soo Kim; Meesue Yoo
On the minimum clique partitioning problem on weighted chordal graphs, Theoretical Computer Science, Volume 791, 29 October 2019, Pages 1-9, Changseong Jo; Jihoon Choi; Suh-Ryung Kim; Yoshio Sano
A graph with the partial order competition dimension greater than five, Discrete Applied Mathematics, Volume 260, 15 May 2019, Pages 262-266, Jihoon Choi; Soogang Eoh; Suh-Ryung Kim
The partial order competition dimensions of bipartite graphs, Discrete Applied Mathematics, Volume 254, 15 February 2019, Pages 47-55, Jihoon Choi; Soogang Eoh; Suh-Ryung Kim; Jung Yeun Lee; Yoshio Sano
Mertens equimodular matrices of Redheffer type, Linear Algebra and its Applications, Volume 572, 1 July 2019, Pages 252-272, Gi-Sang Cheon; Hana Kim
Riordan graphs II: Spectral properties, Linear Algebra and its Applications, Volume 575, 15 August 2019, Pages 174-215, Gi-Sang Cheon; Ji-Hwan Jung; Sergey Kitaev; Seyed Ahmad Mojallal
Riordan graphs I: Structural properties, Linear Algebra and its Applications, Volume 579, 15 October 2019, Pages 89-135, Gi-Sang Cheon, Ji-Hwan Jung; Sergey Kitaev; Seyed Ahmad Mojallal
New q-Laguerre polynomials having factorized permutation interpretations, Journal of Mathematical Analysis and Applications, Volume 470, Issue 1, 1 February 2019, Gi-Sang Cheon; Suh-Ryung Kim; Ji-Hwan Jung
Weight-dependent commutation relations and combinatorial identities, DISCRETE MATHEMATICS, Volume 341, Issue 8, August 2018, Pages 2308-2325, Schlosser, Michael J.; Yoo, Meesue
Some inequalities for generalized eigenvalues of perturbation problems on Hermitian matrices, JOURNAL OF INEQUALITIES AND APPLICATIONS, 2018, Article number: 155 (2018), Hong, Yan; Lim, Dongkyu; Qi, Feng
Spinor representations of positive definite ternary quadratic forms, INTERNATIONAL JOURNAL OF NUMBER THEORY; MAR 2018, 14 2, p581-p594, 14p, Ju, Jangwon; Kim, Kyoungmin; Oh, Byeong-Kweon
Profiles of ordered trees with mutation and associated Riordan matrices, Linear Algebra and its Applications, Volume 511, 15 December 2016, Pages 296-317, Gi-Sang Cheon; Hana Kim; Luis W. Shapiro
Intraoperative margin assessment of human breast tissue in optical coherence tomography images using deep neural networks, COMPUTERIZED MEDICAL IMAGING AND GRAPHICS, Volume 69, November 2018, Pages 21-32, Triki Amal Rannen; Blaschko Matthew B; Jung Yoon Mo; Song Seungri; Han Hyun Ju
DOUBLE LINES ON QUADRIC HYPERSURFACES, Tohoku Mathematical Journal, September 2018, 70(3):447-473, Ballico, Edoardo; Huh, Sukmoon
Strong convexity of sandwiched entropies and related optimization problems, REVIEWS IN MATHEMATICAL PHYSICS; OCT 2018, 30 9, 18p., Bhatia, Rajendra; Jain, Tanvi; Lim, Yongdo
A new aspect of Riordan arrays via Krylov matrices, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 554, 1 October 2018, Pages 329-341, Cheon, Gi-Sang; Song, Minho
On the safe set of Cartesian product of two complete graphs, ARS COMBINATORIA; OCT 2018, 141 p243-p257, 15p, Kang, Bumtle; Kim, Suh-Ryung; Park, Boram
Improved Clustering with Firefly-Optimization-Based Mobile Data Collector for Wireless Sensor Networks, AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, Volume 97, December 2018, Pages 242-251, Muralitharan Krishnan; Sangwoon Yun; and Yoon Mo Jung
Log-majorizations for the (symplectic) eigenvalues of the Cartan barycenter, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 553, 15 September 2018, Pages 129-144, Hiai, Fumio; Lim, Yongdo
Matrix-valued Jensen`s inequality and its application to eigenvalue analysis, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 464(2) · May 2018 with 75 Reads, Lim, Yongdo; Palfia, Miklos
On the total variation distance between the binomial random graph and the random intersection graph, Random Structures and Algorithms, July 2018, 52(4):662-679, Kim, Jeong Han; Lee, Sang June; Na, Joohan
Spectral properties of Pascal graphs, LINEAR & MULTILINEAR ALGEBRA, Pages 1403-1417, Published online: 28 Jul 2017, Cheon, Gi-Sang; Kim, Jang Soo; Mojallal, Seyed Ahmad
A STOCHASTIC VARIANCE REDUCTION METHOD FOR PCA BY AN EXACT PENALTY APPROACH, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, Volume 55Issue 4, Pages.1303-1315, 2018, Jung, Yoon Mo; Lee, Jae Hwa; Yun, Sangwoon
Proof of Chapoton`s conjecture on Newton polygons of q-Ehrhart polynomials, ELECTRONIC JOURNAL OF COMBINATORICS, Volume 25, Issue 2 (2018), Article Number P2.51, Kim, Jang Soo; Song, U-Keun
On the CipollaLehmer type algorithms in finite fields, AAECC, March 2019, Volume 30, Issue 2, pp 135–145, Gook Hwa Cho; Byeonghwan Go; Chang Heon Kim; Namhun Koo; Soonhak Kwon
Horizontal and vertical formulas for exponential Riordan matrices and their applications, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 541, 15 March 2018, Pages 266-284, Cheon, Gi-Sang; Jung, Ji-Hwan; Barry, Paul
Repetition invariant geometric means, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 544, 1 May 2018, Pages 443-459, Kim, Sejong; Lee, Hosoo; Lim, Yongdo
GENERATION OF RAY CLASS FIELDS MODULO 2, 3, 4 OR 6 BY USING THE WEBER FUNCTION, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.2, pp.343 - 372, Jung, Ho Yun; Koo, Ja Kyung; Shin, Dong Hwa
Topological stability and pseudo-orbit tracing property of group actions, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 146 (2018), 1047-1057, Nhan-Phu Chung; Lee, Keonhee
ITERATIVE REWEIGHTED ALGORITHM FOR NON-CONVEX POISSONIAN IMAGE RESTORATION MODEL, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, Volume 55 Issue 3, Pages.719-734, 2018, Jeong, Taeuk; Jung, Yoon Mo; Yun, Sangwoon
A study on the 3D position estimation of ventricular borders extracted from 2D echocardiography data, COMPUTERS & MATHEMATICS WITH APPLICATIONS, Volume 75, Issue 4, 15 February 2018, Pages 1143-1158, Ahn, Chi Young; Yun, Sangwoon
On the f-vectors of Gelfand-Cetlin polytopes, EUROPEAN JOURNAL OF COMBINATORICS, Volume 67, January 2018, Pages 61-77, An, Byung Hee; Cho, Yunhyung; Kim, Jang Soo
Geometric mean flows and the Cartan barycenter on the Wasserstein space over positive definite matrices, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 533, 15 November 2017, Pages 118-131, Fumio Hiai, Yongdo Lim
Contractive barycentric map, JOURNAL OF OPERATOR THEORY, Volume 77, Issue 1, Winter 2017 pp. 87-107, Lawson, Jimmie D.; Lim, Yongdo
Continuous Cocycle Superrigidity for Shifts and Groups with One End, MATHEMATISCHE ANNALEN, August 2017, Volume 368, Issue 3–4, pp 1109–1132, Nhan-Phu Chung; Yongle Jiang
Normalizers of intermediate congruence subgroups of the Hecke subgroups, OPEN MATHEMATICS, Published Online: 2017-06-09, Volume 15, Issue 1, Bo-Hae Im; Daeyeol Jeon; Chang Heon Kim
Rational period functions and indefinite binary quadratic forms in higher level cases, ACTA ARITHMETICA, 179 (2017), 319-334, SoYoung Choi; Chang Heon Kim
aCM sheaves of pure rank two on reducible hyperquadrics, JOURNAL OF ALGEBRA, Volume 489, 1 November 2017, Pages 73-90, Edoardo Ballico; Sukmoon Huh; Joan Pons-Llopis
Non-convex TV denoising corrupted by impulse noise, INVERSE PROBLEMS AND IMAGING, August 2017, 11(4): 689-702., Yoon Mo Jung; Taeuk Jeong; Sangwoon Yun
Colored permutations with no monochromatic cycles, Journal of the Korean Mathematical Society, 2017, 54(4):1149-1161, Dongsu Kim; Jang Soo Kim; Seunghyun Seo
On the phylogeny graphs of degree-bounded digraphs, DISCRETE APPLIED MATHEMATICS, Volume 233, 31 December 2017, Pages 83-93, Seung Chul Lee;Jihoon Choi; Suh-Ryung Kim; Yoshio Sano
On (1,2)-step competition graphs of bipartite tournaments, DISCRETE APPLIED MATHEMATICS, Volume 232, 11 December 2017, Pages 107-115, Jihoon Choi; Soogang Eoh; Suh-Ryung Kim; Sojung Lee
Finite and infinite dimensional Lie group structures on Riordan groups, ADVANCES IN MATHEMATICS, Volume 319, 15 October 2017, Pages 522-566, Gi-SangCheon; aAna Luznb; Manuel AMorncd; L Felipe; Prieto-Martineze; MinhoSonga
A note on co-Higgs bundles, TAIWANESE JOURNAL OF MATHEMATICS, Volume 21, Number 2 (2017), 267-281, Edoardo Ballico; Sukmoon Huh
Eichler-Shimura isomorphism in higher level cases and its applications, JOURNAL OF NUMBER THEORY, Volume 177, August 2017, Pages 353-380, So Young Choi; Chang Heon Kim
Shintani and Shimura lifts of cusp forms on certain arithmetic groups and their applications, OPEN MATHEMATICS, Published Online: 2017-03-30, SoYoung Choi; Chang Heon Kim
Log-majorization and Lie-Trotter formula for the Cartan barycenter on probability measure spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Volume 453, Issue 1, 1 September 2017, Pages 195-211, Hiai, Fumio; Lim, Yongdo
The resolvent average on symmetric cones of JB-algebras, LINEAR ALGEBRA AND ITS APPLICATIONS, Volume 520, 1 May 2017, Pages 260-273, Kum, Sangho; Lee, Hosoo; Lim, Yongdo
Incremental gradient method for Karcher mean on symmetric cones, JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, January 2017, Volume 172, Issue 1, pp 141–155, Sangho Kum; Sangwoon Yun
On the partial order competition dimensions of chordal graphs, DISCRETE APPLIED MATHEMATICS, Volume 222, 11 May 2017, Pages 89-96, Choi, Jihoon; Kim, Suh-Ryung; Lee, Jung Yeun; Sano, Yoshio
On q-integrals over order polytopes, ADVANCES IN MATHEMATICS, Volume 308, 21 February 2017, Pages 1269-1317, Jang Soo Kim, Dennis Stanton
Flow polytopes with Catalan volumes Comptes Rendus Mathematique, COMPTES RENDUS MATHEMATIQUE, Volume 355, Issue 3, March 2017, Pages 248-259, Sylvie Corteel; Jang Soo Kim; Karola Mszros
The group of multi-dimensional Riordan arrays, LINEAR ALGEBRA AND ITS APPLICATIONS,Volume 524, 1 July 2017, Pages 263-277, Gi-Sang Cheon; Sung-Tae Jin
Multivariate Riordan groups and their representations, LINEAR ALGEBRA AND ITS APPLICATIONS,Volume 514, 1 February 2017, Pages 198-207, Cheon, Gi-Sang; Huang, I-Chiau; Kim, Sooyeong
  • 등록 전체목록
게시글 검색 전체목록